# SDR 20000424AP041

- Difficulty date: January 5, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N150UX
- Make and model: Beech 1900D
- Aircraft serial: UE150
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part serial: 4581
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS ALTIMETER FLAGGED IN FLIGHT.  REMOVED AND REPLACED CAPTAINS ALTIMETER.  BENCH TEST OF ALTIMETER COULD NOT DUPLICATE THE FLAGGING DISCREPANCY BUT DID REVEAL THAT THE ENCODER WAS NOT FUNCTIONING.  (M)
